Rates of convergence to the local time of a diffusion
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 4, p. 505-544
@article{AIHPB_1998__34_4_505_0,
     author = {Jacob, Jean},
     title = {Rates of convergence to the local time of a diffusion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {4},
     year = {1998},
     pages = {505-544},
     zbl = {0911.60055},
     mrnumber = {1632849},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_4_505_0}
}
Jacod, Jean. Rates of convergence to the local time of a diffusion. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 4, pp. 505-544. http://www.numdam.org/item/AIHPB_1998__34_4_505_0/

[1] D.J. Aldous, G.K. Eagleson, On mixing and stability of limit theorems, Ann. Proba., Vol. 6, 1978, pp. 325-331. | MR 517416 | Zbl 0376.60026

[2] D. Aldous, Stopping times and tightness II., Ann. Probab., Vol. 17, 1989, pp. 586-593. | MR 985380 | Zbl 0686.60036

[3] J.M. Azaïs, Approximation des trajectoires et temps local des diffusions, An. Inst. H. Poincaré, Vol. 25, 1989, pp. 175-194. | Numdam | MR 1001025 | Zbl 0674.60032

[4] A.N. Borodin, On the character of convergence to Brownian local time, Probab. Theory and Related Fields, Vol. 72,1986, pp. 251-278. | MR 836277 | Zbl 0572.60079

[5] A.N. Borodin, Brownian local time, Russian Math. Surveys, Vol. 44, 2, 1989, pp. 1-51. | MR 998360 | Zbl 0705.60064

[6] D. Florens-Zmirou, On estimating the diffusion coefficient from discrete observations, J. Applied Probab., Vol. 30, 1993, pp. 790-804. | MR 1242012 | Zbl 0796.62070

[7] J. Jacod, Une généralisation des semimartingales: les processus admettant un processus à accroissements indépendants tangent. Sém. Proba XVIII, Lect. Notes in Math. Vol. 1059, 1984, pp. 91-118. Springer Verlag: Berlin. | Numdam | MR 770952 | Zbl 0539.60033

[8] J. Jacod and A. Shiryaev, Limit Theorems for Stochastic Processes, 1987, Springer-Verlag: Berlin. | MR 959133 | Zbl 0635.60021

[9] J. Jacod, On continuous conditional Gaussian martingales and stable convergence in law. Sém. Proba. XXXI, Lect. Notes in Math. Vol. 1655, 1997, pp. 232-246, Springer Verlag: Berlin. | Numdam | MR 1478732 | Zbl 0884.60038

[10] A. Renyi, On stable sequences of events, Sankya, Ser. A, Vol. 25, 1963, pp. 293-302. | MR 170385 | Zbl 0141.16401

[11] D. Revuz and M. Yor, Continuous martingales and Brownian motion, Springer Verlag: Berlin, 1991. | MR 1083357 | Zbl 0731.60002